Rational equivalence on singular varieties
Publications Mathématiques de l'IHÉS, Volume 45 (1975), pp. 147-167.
@article{PMIHES_1975__45__147_0,
     author = {Fulton, William},
     title = {Rational equivalence on singular varieties},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {147--167},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {45},
     year = {1975},
     zbl = {0332.14002},
     mrnumber = {53 #8060},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1975__45__147_0/}
}
TY  - JOUR
AU  - Fulton, William
TI  - Rational equivalence on singular varieties
JO  - Publications Mathématiques de l'IHÉS
PY  - 1975
DA  - 1975///
SP  - 147
EP  - 167
VL  - 45
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1975__45__147_0/
UR  - https://zbmath.org/?q=an%3A0332.14002
UR  - https://www.ams.org/mathscinet-getitem?mr=53 #8060
LA  - en
ID  - PMIHES_1975__45__147_0
ER  - 
%0 Journal Article
%A Fulton, William
%T Rational equivalence on singular varieties
%J Publications Mathématiques de l'IHÉS
%D 1975
%P 147-167
%V 45
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1975__45__147_0
Fulton, William. Rational equivalence on singular varieties. Publications Mathématiques de l'IHÉS, Volume 45 (1975), pp. 147-167. http://archive.numdam.org/item/PMIHES_1975__45__147_0/

[AC] C. Chevalley, A. Grothendieck and J.-P. Serre, Anneaux de Chow et applications, Séminaire C. Chevalley, 2e année, Secr. Math. Paris, 1958.

[B-F-M] P. Baum, W. Fulton and R. Macpherson, Riemann-Roch for singular varieties, Publ. Math. I.H.E.S., n° 45 (1975), 101-145. | Numdam | MR | Zbl

[EGA] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Publ. Math. I.H.E.S., n°s 4, 8, 11, 17, 20, 24, 28, 32, 1960-1967. | Numdam

[F] W. Fulton, Canonical classes for singular varieties, to appear. | Zbl

[FAC] J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math., 61 (1955), 197-278. | MR | Zbl

[G] A. Grothendieck, La théorie des classes de Chern, Bull. Soc. Math. France, 86 (1958), 137-154. | Numdam | MR | Zbl

[M] R. Macpherson, Chern classes on singular varieities, Ann. of Math., 100 (1974). | MR | Zbl

[R] J. Roberts, Chow's Moving Lemma, Algebraic Geometry, Proceedings of the 5th Nordic Summer-School in Mathematics, 89-96, Oslo 1970, Wolters-Noordhoff, Groningen, 1970. | MR

[S] J.-P. Serre, Algèbre locale. Multiplicités, Springer Lecture Notes in Mathematics, 11 (1965). | MR | Zbl

[SGA 6] P. Berthelot, A. Grothendieck, L. Illusie et al., Théorie des intersections et Théorème de Riemann-Roch, Springer Lecture Notes in Mathematics, 225 (1971). | MR | Zbl